# SDR IXXA100045O

- Difficulty date: September 15, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 100,950 hours, 26,904 cycles
- Engine: Ge CFM562C
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 5223698003ATI
- Part serial: 2974
- Condition: Defective
- Location: Radio Altimeter
- Part time: 100,950 hours, 26,904 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, "TOO LOW" AUDIBLE WARNING WENT OFF WITH BOTH RADIO ALTIMETER FLAGS IN VIEW AND GPWS LIGHT ON.  DUE TO FUEL AND RVSM ISSUES THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. MX REPLACED RADIO ALTIMETER TRANSCEIVER.  OPS CHECK GOOD IAW MM 32-42-0.  ACFT WAS RETURNED TO SERVICE.
